# SDR SIMA20120324006

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 20,294 hours, 17,523 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78812
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE EMERGENCY LIGHTING FLOOR PROXIMITY LIGHT STRIP AT ROW 10/11 HAS A DAMAGED CONNECTOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHTING FLOOR PROXIMITY LIGHT STRIP AT ROW 10/11 IAW AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
